# SDR SWIA201439420

- Difficulty date: October 2, 2014
- Submitted: October 23, 2014
- Operation: Air carrier
- Aircraft: N707SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10003
- Aircraft time: 28,758 hours, 17,072 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT FROM BIRDSTRIKE, THREE INCHES AFT AND THREE INCHES ABOVE RT PITOT TUBE, IN THE RVSM AREA.  REMOVED AND REPLACED SKIN BETWEEN BS 202.75 AND 280 IAW SRM.
